# SDR TRAX200701703

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 15,378 hours, 12,548 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - LEFT T/R BLOCKER DOOR NR 7 LINK ATTACH LUG CRACKED.  DUPLICATE ENTRY (SEE DEFECT 119411-1)  SUPPLEMENTAL - SDR CLOSED 11/13/07.
